# SDR FDEA201612074347

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 250 hours, 116 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  FOLLOWING 24-00-01-01 WHICH REQUIRES RUNNING APU FOR SECOND GEN DUE TO INOPERATIVE LT GEN. APPROX 2 1/2 HOURS INTO FLIGHT "ADD OIL" APU STATUS MESSAGE APPEARED. ABOUT 15 MIN LATER, THE APU FAULTED AND SHUTDOWN. FOLLOWED QRH AND ATTEMPTED ONE START. APU FAULTED AGAIN. WERE DOWN TO ONE GENERATOR AND FOLLOWED QRH WHICH STATES TO LAND AT NEAREST SUITABLE FIELD. DIVERTED.  INSPECTED APU, NO DEFECTS NOTED. OK FOR SERVICE.
